Archive

Year

Volume(Issue)

Issues

Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Scientific Information Database (SID) - Trusted Source for Research and Academic Resources
Author(s): 

CRESCENZI M. | GHOSH M. | MAITI T.

Issue Info: 
  • Year: 

    2005
  • Volume: 

    4
  • Issue: 

    1
  • Pages: 

    1-19
Measures: 
  • Citations: 

    0
  • Views: 

    653
  • Downloads: 

    187
Abstract: 

The paper proposes empirical Bayes (EB) estimators for simultaneous estimation of means in the natural exponential family (NEF) with quadratic variance functions (QVF) models. Morris (1982, 1983a) characterized the NEF-QVF distributions which include among others the binomial, Poisson and normal distributions. In addition to the EB estimators, we provide approximations to the MSE’s of these estimators. Our approach generalizes the findings of Prasad and Rao (1990) for the random effects model where only area specific direct estimators and covariates are available. The EB estimators are derived using the theory of optimal estimating functions as proposed by Godambe and Thompson (1989). This is in contrast to the approach of Morris (1988) who found some approximate EB estimators for this problem. Also, unlike Morris (1988), we allow unequal number of observations in different clusters in the derivation of the EB estimators. In finding approximations to the MSE’s, we apply a bias-correction technique as proposed in Cox and Snell (1968). We illustrate our methodology by reanalyzing the toxoplasmosis data of Efron (1978, 1986).

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 653

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 187 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Author(s): 

AHSANULLAH M.

Issue Info: 
  • Year: 

    2005
  • Volume: 

    4
  • Issue: 

    1
  • Pages: 

    21-34
Measures: 
  • Citations: 

    0
  • Views: 

    886
  • Downloads: 

    154
Abstract: 

We consider a sequence of independent and identically distributed (iid) random variables with absolutely continuous distribution function F(x) and probability density function (pdf) f(x). Let Rnl be the largest observation after observing nth record and R(ns) be the smallest observation after observing the nth record. Then we say Wnr=Rnl-R(ns), n>1, as the nth record range. We will consider some distributional properties of Wnr when f(x) = 1, 0£ x £1.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 886

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 154 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Author(s): 

KHALEDI B.A.D.

Issue Info: 
  • Year: 

    2005
  • Volume: 

    4
  • Issue: 

    1
  • Pages: 

    35-49
Measures: 
  • Citations: 

    0
  • Views: 

    635
  • Downloads: 

    190
Abstract: 

In this paper we specify the conditions on the parameters of pairs of gOS’s under which the corresponding generalized order statistics are ordered according to usual stochastic ordering, hazard rate ordering, likelihood ratio ordering and dispersive ordering. We consider this problem in one-sample as well as two-sample problems. We show that some of the results obtained by Franco et al. [Probab.Engrg. Inform. Sci. 2002, 16, 471-484] and Belzunce et al. [Probab.Engrg. Inform. Sci. (2004), to appear] for stochastic orderings of gOS’s are contained in our new results.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 635

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 190 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Author(s): 

SMYTHE R.T.

Issue Info: 
  • Year: 

    2005
  • Volume: 

    4
  • Issue: 

    1
  • Pages: 

    51-56
Measures: 
  • Citations: 

    0
  • Views: 

    601
  • Downloads: 

    151
Abstract: 

Given a sequence of letters generated independently from a finite alphabet, we consider the case when more than one, but not all, letters are generated with the highest probability. The length of the longest run of any of these letters is shown to be one greater than the length of the longest run in a particular state of an associated Markov chain. Using results of Foulser and Karlin (1987), a conjecture of a previous paper (Smythe, 2003) concerning the expectation of this length is verified.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 601

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 151 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
Author(s): 

FAKOUR V. | AZARNOUSH A.

Issue Info: 
  • Year: 

    2005
  • Volume: 

    4
  • Issue: 

    1
  • Pages: 

    57-64
Measures: 
  • Citations: 

    0
  • Views: 

    695
  • Downloads: 

    175
Abstract: 

We study the limiting behavior of weighted sums for negatively associated (NA) random variables. We extend results in Wu (1999) and a theorem in Chow and Lai (1973) for NA random variables.

Yearly Impact: مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View 695

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesDownload 175 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesCitation 0 مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic ResourcesRefrence 0
telegram sharing button
whatsapp sharing button
linkedin sharing button
twitter sharing button
email sharing button
email sharing button
email sharing button
sharethis sharing button